# SDR SIMA20150206001

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 31,058 hours, 26,647 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED LEAK 2 WARNING MSG ON CLIMB OUT ABOVE FL200.  MSG EXTINGUISHED AFTER COMPLYING WITH EMER PROCEDURE.  RETURNED NOT OVER WEIGHT LANDING.  LANDING WEIGHT 39,000 LBS.  FOUND LEAK AT JOINT 10.  R & R ORINGS & SLEEVE IAW AMM 36-11-09.  R & R BLEED SYS FOR AN HOUR, NO LEAKS NOTED AT THIS TIME.
